I had my first Mirena for the full 5 years. First 2 yrs I had 2 days of light (only needed panti-liner) periods. Last 3 yrs no period. At the same time my 1st Mirena was removed the Doc put in my 2nd one. I am now in year 3 of my 2nd Mirena. Sometimes I go 3 months with no bleeding then have 2 days of spotting.
As far as whether the low progesterone hormone that is on the Mirena itself makes me more moody I'm really not sure to be honest. I've always had depression/anxiety issues that got worse after my 1st pregnancy . Between 1st & 2nd pregnancies we were only using condoms so I'm pretty certain my emotional up & downs are unrelated to the Mirena.
Since I will be 37ish when my Mirena will expire (and we are already sure we are done having children) that I will do the Essure (permanant birth control) instead of a 3rd Mirena.
I was also going to have Essure done - but I waited and did a lot of research, and there are a TON of problems with Essure......I'm very sure there are a lot of happy women with it - but there are also a lot of unhappy women with it!
The other thing I noticed is if you have a hard time with wearing inexpensive jewelry, you might have an allergic reaction. (this allergic reaction can also develop ANYTIME and you are more prone to it the more you are exposed!! eeek!)
The good news is that there is a new product on the line that is called "adianna" or something like that and it is a plasic device that works almost the same way.
I just thought I would let you know since it looks like you have a few years to do your own research!
A wife and forever in love with J - Mom to 4 girls K '01' J '06' M '08' & A '11'
|30 members and 8,093 guests|
|Colleen Ryan , CricketVS , delightedbutterfly , frugalmama , greenemami , ivfclinicsindia , japonica , JessicaA1 , katelove , LiLStar , MasiyM , Milk8shake , moominmamma , mymuzicalpath , oaksie68 , rabbitmomma , rubelin , SandiMae , sarafl , sciencemum , scsigrl , shinkpad , skyarsmom , teacozy , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|